# SDR IPXA2017031415119

- Difficulty date: February 23, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Part number: ARB035822
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING TANK UPPER ACCESS PANEL 634BT, AT XORS 506, RIB STIFFNER IS CRACKED.  REMOVED, FABRICATED AND REPLACED THE  RIB STIFFNER IAW DWG ARB0358, AND SRM 51-33-01.
